Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 351256, 7 pages
http://dx.doi.org/10.1155/2014/351256
Research Article

Oscillation Results for Second-Order Nonlinear Damped Dynamic Equations on Time Scales

1School of Humanities and Social Science, Shunde Polytechnic, Foshan, Guangdong 528333, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China

Received 13 January 2014; Accepted 16 February 2014; Published 15 April 2014

Academic Editor: Tongxing Li

Copyright © 2014 Yang-Cong Qiu and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang-Cong Qiu and Qi-Ru Wang, “Oscillation Results for Second-Order Nonlinear Damped Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 351256, 7 pages, 2014. https://doi.org/10.1155/2014/351256.